# SDR GTIA2017060801970

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 44,358 hours, 21,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEAD HEADING FLIGHT ATTENDANT REPORTED DIRTY SOCK ODOR IN CABIN DURING DECENT.  CAPTAIN DID NOT NOTICE ANY UNUSUAL ODORS ONLY NORMAL PACK ODOR.  WALKROUND AND PACK BURN IAW AMM 05-50-00-810-831-A.  NO ODOR NOTED,  ACFT FOR SERVICE.
